# SDR DHL2005741598

- Difficulty date: May 12, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FUSELAGE STA 1140 BELOW STR 25R.  EVALUATED DENT AT BS 1140 STR 25R IS BEYOND ALLOWABLE LIMITS IAW B727 SRM 53-30-1 FIG 1, CUT OUT DAMAGED SECTION, DIM 4 X 2 INCH IAW B727 SRM 53-30-3 FIG 1.  FABRICATED REPAIR DOUBLER 2024-T3 .071 DIM 13 X 8 INCH IAW B727 SRM 53-30-2 FIG 4 AND 53-30-3 FIG 1, TREATED AND PRIMED, PART AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR DOUBLER IAW B727 SRM 53-30-3 FIG 1.
